# SDR AALA202410152675

- Difficulty date: October 4, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 35,214 hours, 15,191 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOORBEAM UPPER CHORD AT STA 947, FROM LBL 13 TO RBL 13. ACCOMPLISHED DOUBLER REPAIR PER SRM 53-70-51-2R-8.
